Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 195, NWS Atlanta, GA

June 30, 20207 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2020, 2:38 PM EDT for 7 counties in Georgia. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2020, 2:38 PM EDT (18:38 UTC)
Expired
Jun 30, 2020, 3:18 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:40 PM EDTTSTM WND DMG2 Ese Rocky Face, GATREE REPORTED DOWN AT THE INTERSECTION OF SHUGART RD AND TAMPICO WAY.
Jun 30, 2:41 PM EDTTSTM WND DMG1 Wnw Dalton, GATREE REPORTED DOWN AT THE INTERSECTION OF BEVERLY DR AND DAVIDSON DR.
Jun 30, 2:45 PM EDTTSTM WND DMG1 Wnw Dalton, GALARGE TREE REPORTED DOWN IN DRIVEWAY ON TECH DRIVE.
Jun 30, 2:45 PM EDTTSTM WND DMG2 Wnw Dalton, GAA TREE WAS REPORTED DOWN NEAR N TIBBS ROAD.
Jun 30, 2:49 PM EDTTSTM WND DMG2 E Dalton, GATREE REPORTED DOWN AT THE INTERSECTION OF GEORGIA AVE AND HIGH MOUNTAIN AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS52 KFFC 301838
SVRFFC
GAC047-055-115-129-213-295-313-301930-
/O.NEW.KFFC.SV.W.0195.200630T1838Z-200630T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
238 PM EDT Tue Jun 30 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Catoosa County in northwestern Georgia...
  Central Murray County in northwestern Georgia...
  Northeastern Floyd County in northwestern Georgia...
  Whitfield County in northwestern Georgia...
  Southeastern Walker County in northwestern Georgia...
  Western Gordon County in northwestern Georgia...
  Eastern Chattooga County in northwestern Georgia...

* Until 330 PM EDT.

* At 238 PM EDT, severe thunderstorms were located along a line
  extending from Apison to near Naomi to near Holland, moving east at
  30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Calhoun, Chatsworth, Ringgold, Trion, Varnell, Eton, Tunnel
  Hill, Cohutta, Resaca, Plainville, Crandall, Sumac, Subligna,
  Gregory, Lake Marvin, Beaverdale, Villanow, Naomi and Oostanaula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8463 3440 8495 3434 8537 3472 8523
      3499 8505
TIME...MOT...LOC 1838Z 252DEG 26KT 3499 8499 3474 8516 3438 8532 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
407 
WWUS52 KFFC 301900
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Tue Jun 30 2020

GAC047-055-295-301910-
/O.CAN.KFFC.SV.W.0195.000000T0000Z-200630T1930Z/
Catoosa GA-Walker GA-Chattooga GA-
300 PM EDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CATOOSA...SOUTHEASTERN
WALKER AND EASTERN CHATTOOGA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3440 8495 3437 8517 3459 8507 3459 8506
      3461 8506 3471 8502 3499 8487 3499 8463
TIME...MOT...LOC 1900Z 252DEG 26KT 3504 8482 3479 8499 3443 8515 

$$

GAC115-129-213-313-301930-
/O.CON.KFFC.SV.W.0195.000000T0000Z-200630T1930Z/
Murray GA-Floyd GA-Whitfield GA-Gordon GA-
300 PM EDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL MURRAY...NORTHEASTERN FLOYD...EASTERN WHITFIELD AND
WESTERN GORDON COUNTIES...

At 300 PM EDT, severe thunderstorms were located along a line
extending from near Gap Springs to Dalton to near Armuchee, moving
east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dalton, Calhoun, Chatsworth, Eton, Resaca, Plainville, Crandall,
Sumac, Oostanaula, Gregory, Tilton, Tennga, Beaverdale, Dawnville,
Cisco, Sugar Valley, Nickelsville, North Georgia Speedway and Everett
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3440 8495 3437 8517 3459 8507 3459 8506
      3461 8506 3471 8502 3499 8487 3499 8463
TIME...MOT...LOC 1900Z 252DEG 26KT 3504 8482 3479 8499 3443 8515 

HAIL...0.75IN
WIND...60MPH
 
$$
918 
WWUS52 KFFC 301918
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Tue Jun 30 2020

GAC115-129-213-313-301928-
/O.CAN.KFFC.SV.W.0195.000000T0000Z-200630T1930Z/
Murray GA-Floyd GA-Whitfield GA-Gordon GA-
318 PM EDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MURRAY...NORTHEASTERN
FLOYD...EASTERN WHITFIELD AND WESTERN GORDON COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.  However heavy rain is still possible with these
thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3440 8495 3437 8517 3459 8507 3459 8506
      3461 8506 3471 8502 3499 8487 3499 8463
TIME...MOT...LOC 1916Z 252DEG 26KT 3508 8468 3483 8485 3447 8501 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:50 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 30, 1:50 PM EDT, 48 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
150 PM EDT Tue Jun 30 2020

...18Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 410 AM EDT Tue Jun 30 2020/

SHORT TERM /Today through Wednesday/...

Increasing clouds across the region this morning as moisture begins
to increase through the short term. Showers are beginning to pop up
across MS/AL and things will continue to ramp up through this
afternoon and evening. Instabilities increase this afternoon so will
definitely see some strong to severe storms. SPC has placed N and
east GA under a marginal risk of severe today with the biggest
threats being gusty winds, lightning, and hail. With moisture
continuing to increase Wednesday, SPC has the entire state under a
Marginal risk with the same threats. PWs today will be in the 1.6
to 1.8in range, increasing into the 1.8 to 2.0in Wednesday. Any
storms that move over an area will drop a decent amount of precip so
will have to keep a close eye on our rivers and streams for some
possible flooding concerns over the next few days. There continues to
be very little shear in this atmosphere so not looking for much in
the way of a tornado threat.

Temps look to stay near seasonal norms with highs Today and Monday
mainly in the 80s to mid 90s. Lows tonight will be mainly in the
upper 60s to lower 70s.

01

LONG TERM /Wednesday Night through Monday/...

Wednesday afternoon and night will continue to see convective driven
thunderstorms as SW flow keeps heat and moisture in the area. A weak
impulse in the upper levels will amplify the storm coverage, and
while a widespread outbreak of severe weather is unlikely,
thunderstorms are likely throughout the CWA. A few of these storms
could become strong to severe with damaging winds as the primary
threat. These storms will likely continue into the overnight hours.

As an upper level low sinks into the gulf on Saturday it continues
to push hot humid air into the southeast, fueling afternoon
thunderstorms through the weekend. The low moves over northern
Florida and into the Atlantic early next week, but the southeasterly
flow will continue to support convection for the rest of the
forecast period.

Temperatures typically hover around average with highs in the upper
80s across the north and lower 90s in south and central Georgia.
Widespread dewpoints in the 70s will keep heat index values in the
upper 90s and lower 100s until the weekend. Dewpoints will begin to
decline as the afore mentioned low pressure moves into the Atlantic
early next week. This will bring some slightly drier air which will
help to moderate heat index values.

Vaughn

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through this forecast period, outside of scattered convection. Will
see some local MVFR or lower visibilities and possibly ceilings 00Z-
14Z, however chances for impacts at any individual TAF site not high
enough to include in the forecast at this time. Scattered
convection already developing across the southern and western
portions of the forecast area and should continue to develop and
spread east into the evening hours. Best coverage will be between
18Z and 02Z, diminishing overnight. Convective coverage increases
again tomorrow, mainly after 15Z. West to northwest winds 6-10kt,
diminishing to 6kt or less after 00Z.

//ATL Confidence...18Z Update...

Moderate to high on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  70  87  69 /  50  40  70  40
Atlanta         88  71  85  70 /  50  40  80  60
Blairsville     82  65  79  64 /  60  40  90  60
Cartersville    87  69  84  68 /  60  40  80  60
Columbus        93  73  92  72 /  60  50  60  60
Gainesville     87  69  83  69 /  50  30  70  60
Macon           93  72  91  70 /  40  40  70  40
Rome            87  69  84  68 /  70  50  80  60
Peachtree City  89  70  87  69 /  50  40  80  60
Vidalia         96  74  93  73 /  50  50  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jun 30, 11:53 AM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Tue Jun 30 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1153 AM EDT Tue Jun 30 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible today becoming more
widespread this afternoon and into the evening. Some of these
storms could become strong to severe with damaging winds, heavy
rain and frequent lightning.

Heat indices this afternoon will reach into the 100s up to 104 in
parts of central Georgia. Be sure to stay hydrated and take
frequent breaks if spending extended time outdoors.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 30, 2:02 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Tue Jun 30 2020

GAZ091-092-104-301830-
Schley GA-Sumter GA-Marion GA-
202 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY...NORTHWESTERN SUMTER AND
SOUTHEASTERN MARION COUNTIES UNTIL 230 PM EDT...

At 202 PM EDT...a strong thunderstorm was over Putnam, or 7 miles
southeast of Buena Vista...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Buena Vista, Ellaville, Putnam, Friendship, Doyle,
Bumphead, La Crosse, Draneville and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3211 8443 3213 8443 3213 8447 3221 8460
      3236 8450 3226 8422 3223 8422 3223 8419
      3210 8417 3204 8431
TIME...MOT...LOC 1802Z 296DEG 20KT 3223 8444

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:12 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Jun 30 2020

GAZ080-093>095-301845-
Macon GA-Peach GA-Taylor GA-Houston GA-
212 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHERN
PEACH...EASTERN TAYLOR AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 245 PM
EDT...

At 212 PM EDT...a strong thunderstorm was over Hicks, or 11 miles
southwest of Fort Valley...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Marshallville, Saint Louis, Moss Oak, Meadowdale, Garden
Valley, Winchester, Grove Park, Hicks, Henderson and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3241 8417 3254 8412 3253 8378 3236 8368
      3229 8385 3229 8390
TIME...MOT...LOC 1812Z 282DEG 15KT 3247 8406

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 30, 2:16 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Tue Jun 30 2020

GAZ105>109-301845-
Crisp GA-Dooly GA-Wilcox GA-Dodge GA-Pulaski GA-
216 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY...WILCOX...SOUTHWESTERN DODGE AND SOUTHWESTERN PULASKI COUNTIES
UNTIL 245 PM EDT...

At 216 PM EDT...a strong thunderstorm was over Pleasant View, or 10
miles east of Vienna...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pitts, Cedar Creek, Antioch Church,
Pope City, Seville, Hatley, Browning, Pleasant View, Tippettville,
Tremont and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3187 8356 3192 8368 3215 8365 3210 8332
      3194 8323 3185 8332 3185 8346
TIME...MOT...LOC 1816Z 287DEG 14KT 3205 8362

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 30, 2:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Tue Jun 30 2020

GAZ002>005-011-012-019-301845-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
217 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...WESTERN MURRAY AND NORTHEASTERN
FLOYD COUNTIES UNTIL 245 PM EDT...

At 216 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to Lyerly...and moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Tunnel Hill,
Cohutta, Resaca, Plainville, Lyerly, Menlo, Center Post, Pinson and
Subligna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8472 3439 8499 3439 8501 3436 8501
      3436 8548 3447 8550 3499 8531
TIME...MOT...LOC 1816Z 261DEG 34KT 3497 8515 3440 8542

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:18 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Tue Jun 30 2020

GAZ066-067-301845-
Troup GA-Meriwether GA-
218 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND SOUTHWESTERN MERIWETHER
COUNTIES UNTIL 245 PM EDT...

At 218 PM EDT...a strong thunderstorm was near Wares Crossroads, or
near LaGrange...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, Stovall, Mountville, Cannonville, Hillcrest, Big Springs,
Wares Crossroads, Louise, Baughs Crossroads, Odessadale, Abbottsford
and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3297 8518 3309 8521 3315 8513 3309 8482
      3294 8474 3287 8492
TIME...MOT...LOC 1818Z 293DEG 19KT 3306 8510

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 30, 2:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Tue Jun 30 2020

GAZ104-301900-
Sumter GA-
231 PM EDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 300
PM EDT...

At 231 PM EDT...a strong thunderstorm was over Sumter, or 7 miles
south of Americus...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Maddox,
Croxton Crossroads and Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8439 3209 8430 3198 8394 3193 8392
      3191 8392 3192 8434 3187 8434
TIME...MOT...LOC 1831Z 294DEG 13KT 3197 8425

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:18 PM EDTSpecial Weather StatementFFCGreene27 min
Jun 29, 8:31 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 29, 8:47 PM EDTSpecial Weather StatementFFCGreene28 min
Jun 29, 9:00 PM EDTSpecial Weather StatementFFCFayette30 min
Jun 29, 9:02 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 29, 9:38 PM EDTSpecial Weather StatementFFCJasper37 min
Jun 30, 1:36 PM EDTSpecial Weather StatementFFCMarion, Schley24 min
Jun 30, 1:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 30, 2:02 PM EDTSpecial Weather StatementFFCSchley28 min
Jun 30, 2:12 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 30, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
Jun 30, 2:17 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Walker, Whitfield28 min
Jun 30, 2:18 PM EDTSpecial Weather StatementFFCTroup27 min
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Wilcox38 min
Jun 30, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 30, 2:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 30, 2:54 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup39 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCHaralson32 min
Jun 30, 3:08 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Pickens52 min
Jun 30, 3:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 30, 3:50 PM EDTSpecial Weather StatementFFCTelfair25 min
Jun 30, 4:12 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 30, 4:21 PM EDTSpecial Weather StatementFFCCrawford, Muscogee, Taylor24 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCHall34 min
Jun 30, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster51 min
Jun 30, 4:45 PM EDTSpecial Weather StatementFFCFulton45 min
Jun 30, 4:48 PM EDTSpecial Weather StatementFFCCoweta42 min
Jun 30, 4:53 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 30, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Sumter, Taylor and 1 more39 min
Jun 30, 5:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 30, 5:47 PM EDTSpecial Weather StatementFFCSchley28 min
Jun 30, 6:52 PM EDTRiver Flood WarningFFCDeKalb88 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.